# SDR SWAA961114

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817387
- Condition: Failed
- Location: Rt Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FLAPS WOULD NOT RETRACT PAST 2 UNITS, SPILT INDICATION.  AIRCRAFT DIVERTED TO OAK AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED RT FLAP POSITION TRANSMITTER AND OP CHECKED PER BOEING M/M.
